# SDR AALA201701109012

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 60,934 hours, 22,702 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. UPON TOUCHDOWN LEFT AFT OVERWING EMERGENCY EXIT DOOR INDICATED UNLATCHED, ONCE AT GATE MESSAGE WENT OUT. MAINTENANCE REMOVED LATCH COVER ON LEFT AFT OVERWING EXIT DOOR. SECURED TRIM AND REMOVED DEBRIS FROM PROXIMITY SENSOR PER AMM 52-21-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
